Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

More questions about Atripla

(1/1)

dmg:
I switched from Sustiva/Truvada to Atripla about 2 1/2 weeks ago. I seem to be going through the lack-of-concentration, vivid-dreams, excessively-tired side effects all over again (minus the rash fortunately). The excessive tiredness is most troubling. Does anyone know of any data on additional or different side effects with Atripla. I was wondering if the binders had anything to do with it.

dmg

al:
I have been on sustiva/travada for a few months. totals are good but now I'm worried about my stomack has been paining,Not really sure to try the mew combo pill, No of anymore side efects.

newt:
Hello dmg

well, the makers report a slight reduction in side effects, esp. the dreams, but hey ho, they would... it seems to be swings and roundabouts, some people doing better, some worse.  There is of course nothing to stop you switching back to the two-pill prescription, except perhaps money I guess.

It was a long and difficult co-formulation exercise to get the three meds in one tablet.  There is of course, a market advantage, there may be for some people a practical advantage, but there is no clinical advantage in having all the meds in one pill - they work just as well in two.  Plus Viread (in Truvada) seems to cause less side effects when dosed with food.

Call me against the grain of the moment, but I am ever so slightly underwhelmed by Atripla.  If you were on 18 pills/day n then went down to 3, that reduces your pill burden by a factor of 6, which is a major improvement.  From 2 pills/day to 1 is only a factor of 2, ie 1/3rd as valuable. Just think if all that effort on co-formulaton had gone into fixing the head stuff some people get on Sustiva instead...

- matt

bigshoot2002:
I wil start to taking my atripla tonigth and i wich that it can go well.... 

alisenjafi:
I too am going through a change of what I thought would be rather uneventful.switch  I even posted about it. As for fatigue I been taking bee pollen for a few months now and never felt better.
If you no allergies to bees , look into it! I just wonder why those dreams linger so long !
Good luck
Johnny

Navigation

[0] Message Index

Go to full version